# SDR CHQA20140602182

- Difficulty date: June 2, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N273SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145331
- Aircraft time: 32,552 hours, 27,608 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 24,142 hours, 19,904 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 31641
- Part serial: 15860884P
- Condition: Separated
- Location: Rt Mlg
- Part time: 25,190 hours, 22,124 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THEY RECEIVED A MSG ATC THAT THE RT INBD TIRE HAD SEPARATED ON TAKEOFF.  A FLYBY OF THE TOWER AT THEIR INTENDED DESTINATION CONFIRMED THE TIRE FAILURE.  THE CREW DECLARED AN EMER.  THE ACFT LANDED AT ITS INTENDED DESTINATION WITHOUT FURTHER INCIDENT & TAXIED TO THE GATE UNDER ITS OWN POWER.  THE FINAL CORRECTIVE ACTION WILL BE SUBMITTED AS A SUPPLEMENT TO THIS REPORT.  MX REPLACED THE RT INBD TIRE & PERFORMED THE TREAD SEPARATION INSPECTION.  DAMAGE WAS FOUND TO THE OTBD FLAP ON THE RT SIDE & SEVERAL DENTS WERE FOUND.  THE ACFT DAMAGE WAS REPAIRED IAW ETD 2014-145-046814.
